# SDR SWIA201231609

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 36,508 hours, 33,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS DAMAGE ON LEFT STRINGER 4 JUST FORWARD OF FS 654.50 THAT PENETRATED COMPLETELY THROUGH THE STRINGER.  (FLT 6195)  PERFORMED TEMPORARY REPAIR ON STRINGER 4L AT FS 650.00 IAW REO.
